Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568134
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: \break T.~Kilpel\"ainen J.~Heinonen, and O.~Martio
Title: Nonlinear potential theory of degenerate elliptic equations
Additional book information: Oxford University Press, London, 1993, v+363 pp., US$70.00. ISBN 0-19-853669-0.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Nicola Garofalo
Journal: Bull. Amer. Math. Soc. 31 (1994), 318-327